# SDR SWAA2024112150126

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] LINE ITEM 2 ON PART REQUIREMENTS FOR P/N 146A7502-27 WAS BAD FROM STOCK AND NOT ISSUED TO N7741C FOR USE; THAT PART WAS RETURNED TO SWA.;[02] CORRECTION TO CORRECTIVE ACTION STEP 1 SHOULD STATE 'ORIGINAL P/N 146A7502-27 WAS BAD FROM STOCK AND NOT ISSUED TO N7741C FOR USE; THAT PART WAS RETURNED TO SWA. AND A NEW REPLACEMENT PART WAS RECEIVED SWA P.O. 1000424/3.;[03] EVALUTED CORROSION ON ACB LH FLOOR TO SIDEWALL SUPPORT; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED DAMAGED PART; RECEIVED NEW PART; LOCATED AND DRILLED AND PAINTED AND INSTALLED ALL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; PER ACO 5360-E-16462. REF: FAULT TTG8Q004GFKM; DWG 146A7500.;[04] VERIFIED CORRECTIVE ACTION #3
